MathSciNet Relay Station
MathSciNet bibliographic data
MR1716973 47B48 (47A16 47L30)
Chan, Kit C. Hypercyclicity of the operator algebra for a separable Hilbert space. J. Operator Theory 42 (1999), no. 2, 231–244.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement